Asymptotic Dichotomy in a Class of Fourth-Order Nonlinear Delay Differential Equations with Damping

Cheng, Sui Sun, Hou, Chengmin . Abstract and Applied Analysis 2009. 2009 (484158) :-

Locate this article in:

Bibtex

@article{CIS-315817,
  Author = {Cheng, Sui Sun and Hou, Chengmin},
  Title = {Asymptotic Dichotomy in a Class of Fourth-Order Nonlinear Delay Differential Equations with Damping},
  Journal = {Abstract and Applied Analysis},
  Volume = {2009},
  Number = {484158},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles